Alert archive / Maryland / Areal Flood Advisories in 2012
Areal Flood Advisory 231, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 29, 2012, 3:12 AM EDT for 4 counties in Maryland; Kent County, Sussex County, Delaware; Cape May County, New Jersey. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 29, 2012, 3:12 AM EDT (07:12 UTC)
- Expired
- Oct 29, 2012, 6:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 26 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 693 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WGUS81 KPHI 290712
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 AM EDT MON OCT 29 2012
DEC001-005-MDC011-029-035-041-NJC009-291015-
/O.NEW.KPHI.FA.Y.0231.121029T0712Z-121029T1015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-KENT DE-CAROLINE MD-SUSSEX DE-QUEEN ANNE'S MD-CAPE MAY NJ-
TALBOT MD-
312 AM EDT MON OCT 29 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS IN...
KENT COUNTY IN NORTHEAST MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
SUSSEX COUNTY IN SOUTHERN DELAWARE...
QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
SOUTHERN CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
TALBOT COUNTY IN EASTERN MARYLAND...
* UNTIL 615 AM EDT
* AT 312 AM EDT...BANDS OF HEAVY WIND SWEPT RAINS CONTINUE TO SWEEP
WESTWARD ACROSS THE SOUTHERN TIP OF NEW JERSEY...MUCH OF THE
SOUTHERN TWO THIRDS OF DELAWARE INTO THE COUNTIES OF MARYLANDS
EASTERN SHORE.
* RAINFALL SINCE IT BEGAN YESTERDAY HAS AVERAGED 1 TO 3 INCHES
ACROSS THIS AREA WITH ANOTHER 1 TO 1.5 INCHES EXPECTED BETWEEN NOW
AND DAYBREAK. RIVERS ARE RISING AND TRAVEL TIME TO DESTINATIONS
WILL NEED TO BE EXTENDED BECAUSE OF THE HEAVY RAIN AND POOR
DRAINAGE PONDING ON AREA ROADS.
* THIS IS JUST THE BEGINNING OF WHAT PROMISES TO BE AN EXCESSIVE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3845 7569 3868 7576 3857 7604 3876 7639
3882 7620 3894 7624 3884 7638 3886 7638
3904 7632 3900 7618 3917 7629 3936 7614
3919 7539 3879 7515 3917 7489 3915 7470
3915 7469 3880 7509 3844 7505
$$
DRAG1 follow-up statement
827
WGUS81 KPHI 290751 CCA
FLSPHI
FLOOD ADVISORY...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 AM EDT MON OCT 29 2012
DEC001-005-MDC011-029-035-041-NJC009-291015-
/O.COR.KPHI.FA.Y.0231.121029T0712Z-121029T1015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT MD-KENT DE-CAROLINE MD-SUSSEX DE-QUEEN ANNE'S MD-CAPE MAY NJ-
TALBOT MD-
312 AM EDT MON OCT 29 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR MINOR FLOODING OF POOR DRAINAGE AREAS IN...
KENT COUNTY IN NORTHEAST MARYLAND...
CAROLINE COUNTY IN EASTERN MARYLAND...
SUSSEX COUNTY IN SOUTHERN DELAWARE...
QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
SOUTHERN CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
TALBOT COUNTY IN EASTERN MARYLAND...
* UNTIL 615 AM EDT
* AT 312 AM EDT...BANDS OF HEAVY WIND SWEPT RAINS CONTINUE TO
SWEEP WESTWARD ACROSS THE SOUTHERN TIP OF NEW JERSEY...MUCH OF
THE SOUTHERN TWO THIRDS OF DELAWARE INTO THE COUNTIES OF
MARYLANDS EASTERN SHORE.
* RAINFALL SINCE IT BEGAN YESTERDAY HAS AVERAGED 1 TO 3 INCHES
ACROSS THIS AREA WITH ANOTHER 1 TO 1.5 INCHES EXPECTED BETWEEN NOW
AND DAYBREAK. RIVERS ARE RISING AND TRAVEL TIME TO DESTINATIONS
WILL NEED TO BE EXTENDED BECAUSE OF THE HEAVY RAIN AND POOR
DRAINAGE PONDING ON AREA ROADS.
* THIS IS JUST THE BEGINNING OF WHAT PROMISES TO BE AN EXCESSIVE
RAIN EVENT TODAY WITH WIDESPREAD FLOODING AND STORM TOTALS BETWEEN
5 AND 10 INCHES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING
OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3845 7569 3868 7576 3857 7604 3876 7639
3882 7620 3894 7624 3884 7638 3886 7638
3904 7632 3900 7618 3917 7629 3936 7614
3919 7539 3879 7515 3917 7489 3915 7470
3915 7469 3880 7509 3844 7505
$$
DRAGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 29, 2:54 AM EDT, 18 minutes earlier.
Area forecast discussion, Oct 29, 2:54 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 AM EDT MON OCT 29 2012
.SYNOPSIS...
HURRICANE SANDY WILL TURN WEST AND SLAM ASHORE ALONG THE CENTRAL OR
SOUTHERN NEW JERSEY COAST THIS EVENING...WEAKENING RAPIDLY OVER
WESTERN PENNSYLVANIA LATER TUESDAY THEN SLOWLY MIGRATING INTO
SOUTHEAST CANADA BY THE END OF THE WEEK. A SECONDARY COLD FRONT
SHOULD CROSS THE REGION FRIDAY WITH CANADIAN HIGH PRESSURE TO
BUILD INTO THE NORTHEAST UNITED STATES DURING THE WEEKEND.
&&
.NEAR TERM /THROUGH TODAY/...
THIS IS AN EXTREMELY DANGEROUS SITUATION...
HURRICANE SANDY WILL CONTINUE TO MOVE NORTHWARD EARLY THIS MORNING
THEN MAKE A SHARP LEFT TURN INTO COASTAL NJ LATER TODAY. HEAVY
RAINS...SO FAR HAVE BEEN MAINLY SOUTH OF A LINE FROM KILG-KACY.
THE HEAVIER RAINS WILL ARRIVE ACROSS ALL AREAS THIS MORNING AND
REMAIN HEAVY INTO TONIGHT. WINDS WILL STEADILY INCREASE THROUGH
THE DAY WITH SUSTAINED WINDS INCREASING TO 30 TO 50 MPH AND GUSTS
50 TO 70 MPH EXPECTED THIS AFTERNOON. WINDS WILL CONTRIBUTE TO
STRONG STORM SURGE ALONG THE COATS AND DEL BAY...THIS IS DISCUSSED
IN THE SECTION BELOW. RAINFALL TODAY 1-2 INCHES FAR NORTH AND 4-5
INCHES FAR SOUTH.
&&
.SHORT TERM /TONIGHT/...
SANDY WILL BE ACROSS THE AREA THIS EVENING AND IT WILL CONTINUE TO
MOVE WEST/SOUTHWEST OVERNIGHT. DANGEROUS WINDS WILL CONTINUE
THROUGH THE EVENING AND OVERNIGHT...WITH SOME DECREASE IN WINDS
LATE. WIND DIRECTIONS WILL ABRUPTLY SHIFT FROM N/NE EARLY THIS
EVENING TO S/SE OVERNIGHT. WINDS WILL CONTINUE TO GUSTS 50 TO 70
MPH EARLY THEN DECREASE LATE. HEAVY RAINS WILL CONTINUE
EARLY...THEN TAPER DOWN LATE. ADDITIONS QPF RANGES FROM 0.5 TO 1.0
NORTH UP TO 2 INCHES SOUTH.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
500MB: SANDYS EVOLUTION INTO A DEEP TROUGH CENTERED IN WESTERN
PENNSYLVANIA TO START THIS EXTENDED FORECAST PERIOD WILL VERY SLOWLY
WEAKEN NORTHWARD INTO SOUTHEAST CANADA BY THE WEEKEND.
CALENDER DAY AVERAGE TEMPERATURES: OVERALL NEAR NORMAL WITH MILDER
THAN NORMAL NIGHTS AND PROBABLY COOLER THAN NORMAL DAYS THROUGH
MIDWEEK WITH SMALLER DIURNALS DUE TO CLOUD COVER AND LEFTOVER
SHOWERS. AS IT DRIES OUT AT THE END OF THE WEEK DIURNALS INCREASE
AND BECOME MORE SEASONABLE.
TUESDAY...THE REGION WILL STILL BE DEALING WITH SANDY ON TUE
BEFORE STARTING TO QUIET DOWN SOME TUESDAY NIGHT. DETAILS ON ANY
HEADLINE ADJUSTMENTS AT 430 AM. REVIEWING WIND... PROBABLY NO
EXTENSION ON THE 4AM HWW. CONCERN IS FOR A FASTER WESTWARD DEPARTURE
OF SANDY AND SO RATHER THAN EXTEND ATTM...WE WILL WAIT A COUPLE OF
FCST CYCLES TO BE SURE OF SANDYS DECAYING PSN AND MODELED
INSTABILITY AND WIND. WHAT WE CAN SEE IS THAT A FEW TREES MAY
STILL COME DOWN THROUGH 17Z ALONG COASTAL NJ INTO DE...IN PART DUE
TO MARGINAL WIND GUSTS OF 40-45 KNOTS IN THE MORNING AND RAIN
SOFTENED GROUND. BY AND LARGE HOWEVER...WINDS WILL BE DIMINISHING.
WED THROUGH THE REMAINDER OF THE FCST...ONLY MADE MINOR CHANGES
TO THE EXTENDED GRIDS AS WE MAINLY FOCUSED ON THE SHORT TERM. THIS
TIME FRAME WILL BE MUCH QUIETER OVER THE AREA. SANDY WILL BECOME
ABSORBED BY THE L/W TROUGH OVER THE ERN CONUS WED AND THE TROUGH
WILL REMAIN OVER THE EASTERN SEABOARD THROUGH THE REMAINDER OF THE
WORK WEEK. THIS WILL KEEP THE AREA UNDER GENERALLY COOL AND CLOUDY
CONDITIONS WITH LIGHT RAIN POSSIBLE EACH DAY. IN ADDITION WINDS
WILL STILL BE A TAD BREEZY UNTIL HIGH PRESSURE CAN FINALLY PUSH
INTO THE REGION. AS WE MOVE INTO THE WEEKEND THE TROUGH AXIS
SHOULD PUSH EAST INTO THE ATLANTIC WITH DRIER CONDITIONS FINALLY
OVER THE AREA.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL...KPNE...KTTN, KABE...KRDG...
KILG...KMIV...KACY...AND SURROUNDING AREAS.
DETERIORATING CONDITIONS WITH IFR CONDITIONS AND WIND GUSTS 50 TO
60 KTS BY EVENING WITH THE APPROACH OF SANDY. WINDS ABRUPTLY SHIFT
FROM NRLY TO ERLY/SERLY ONCE THE CENTER PASSES THE AREA THIS
EVENING.
OUTLOOK...
MONDAY NIGHT THROUGH THURSDAY...SUB-VFR CONDITIONS WITH STRONG WINDS
AND HEAVY RAIN MONDAY NIGHT, WILL EASE UP TUESDAY. WE SHOULD BEGIN
TO GRADUALLY IMPROVE WITH MAINLY VFR FINALLY BACK IN PLACE LATE
WEDNESDAY NIGHT AND THURSDAY.
&&
.MARINE...
MARINE FLAGS REMAIN AS PREVIOUSLY ISSUED.
A HURRICANE FORCE WIND WARNING CONTINUES FOR ALL OF OUR WATERS AS
WHAT IS CURRENTLY SANDY CONTINUED TO APPROACH THE REGION. THE
STORM WILL MOVE GENLY N EARLY THIS MORNING THE TURN NW AND THEN W
DURING THE DAY AND MOVE ASHORE ALONG NJ. WINDS WILL CONTINUE TO INCREASE
WITH TIME, WITH THE WORST PD LIKELY THIS AFTN INTO TONIGHT. THIS
IS A VERY DANGEROUS TIME ON THE AREA WATERS.
OUTLOOK...
CONDITIONS WILL SLOWLY IMPROVE LATE TUESDAY AND MORE SO WEDNESDAY
BUT AS WE MOVE INTO THE SECOND HALF OF THE WORK WEEK THE PRESSURE
GRADIENT WILL STILL BE TIGHT WITH SMALL CRAFT ADVISORY CONDITIONS
EXPECTED THURSDAY AND FRIDAY.
&&
.HYDROLOGY...
PNS HAS POSTED ON STORM TOTALS OVER 2 INCHES FOR SUNDAY.
THERE CONTINUES TO BE SIGNS POINTING TO SIGNIFICANT FRONTOGENETIC
FORCING FOR HEAVY RAIN, ESPECIALLY ALONG AND LEFT OF THE TRACK OF
SANDY. THEREFORE, THE FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
CWA.
WE AREA EXPECTING 4 TO 10 INCHES OF RAIN ACROSS THE AREA, HOWEVER
THE MAXIMUM AREA HAS SHIFTING A BIT FARTHER NORTH. AS A RESULT,
THE HIGHEST AMOUNTS ARE ESPECIALLY FROM THE PHILADELPHIA
METROPOLITAN AREA ON SOUTHWARD. THIS WOULD RESULT IN OUR BIGGEST
PROBLEMS ACROSS SOUTHERN NEW JERSEY, SOUTHEASTERN PENNSYLVANIA AND
ACROSS MARYLAND AND DELAWARE.
SMALL STREAM FLOODING, AS WELL AS CONSIDERABLE URBAN AND POOR
DRAINAGE FLOODING, IS EXPECTED TO DEVELOP MONDAY MORNING AND LAST
THROUGH TUESDAY. THERE IS A CHANCE FOR SOME LARGER MAIN STEM RIVER
FLOODING TUESDAY OR LATER, HOWEVER THIS WILL ULTIMATELY DEPEND ON
WHERE THE HEAVIEST RAIN ACTUALLY FALLS. LEAVES WILL TEND TO GET
WASHED INTO STORM DRAINS, WHICH WILL LOCALLY ENHANCE THE FLOODING.
WHILE THE FLOOD WATCH IS IN EFFECT FOR OUR ENTIRE FORECAST AREA
TONIGHT THROUGH 600 PM TUESDAY, THE PRIMARY INTENSE RAIN WILL BE
MONDAY AND MONDAY EVENING WITH NEARLY 1-INCH HOURLY RAINFALL RATES
OCCUR. THIS WOULD BE ENHANCED THE MOST WITHIN SQUALLY BANDS OF
INTENSE SHOWERS MONDAY AFTERNOON AND EVENING.
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNINGS ARE UP FOR ALL OF OUR TIDAL WATERS. MAJOR AND
IN SOME CASES RECORD FLOODING IS FORECAST ALONG THE ATLANTIC COAST,
ADJACENT BACK BAYS, RARITAN BAY AND DELAWARE BAY. THE MONDAY NIGHT
HIGH TIDE IS THE ONE THAT WOULD CAUSE THE WORST FLOODING, AND THE
WORST FLOODING IS MOST LIKELY OVER THE NORTHERN NEW JERSEY
COASTLINE, RARITAN BAY AND ADJACENT TIDAL WATERS.
COASTAL FLOODING WILL STILL BE SUBSTANTIAL AND POTENTIALLY
DEVASTATING IN NORTHERN NEW JERSEY WHERE THE COMBINED SURGE/TIDE
WILL PROBABLY EXCEED THE FLOOD OF RECORD THERE BY 1.5 TO 3 FEET.
THE PERIOD OF RECORD AT SANDY HOOK DATES BACK TO 1910!
THE HIGH WAVES SLAMMING ASHORE WILL ADD TO THE HIGH PROBABILITY
FOR SEVERE DAMAGE. THE FORECAST WATER ABOVE GROUND LEVEL WILL
EXCEED THE LEVELS OF IRENE LAST YEAR AND HURRICANE DONNA OF SEPT
1960. ANYTHING WITHIN 15 FEET OF NORMAL SEA LEVEL IS IN HARMS WAY!
MODERATE FLOODING IS FORECAST FOR THE TIDAL DELAWARE RIVER AND
THE EASTERN SHORE OF THE CHESAPEAKE BAY. PLEASE SEE PHLCFWPHI FOR
DETAILS.
EARLY THIS EVENING, DEPARTURES ALONG THE COAST, ADJACENT BACK BAYS,
RARITAN BAY AND DELAWARE BAY RANGED FROM SOMEWHAT ABOVE 2 TO
SOMEWHAT ABOVE 3 FT. DEPARTURES UP THE TIDAL DELAWARE RIVER WERE
AROUND 2 FT. DEPARTURES UP CHESAPEAKE BAY RANGED FROM A BIT ABOVE A
FOOT OVER THE SOUTHERN PORTION TO MINIMAL (BUT BEGINNING TO RISE)
OVER THE NORTHERN PORTION. THESE DEPARTURES WOULD CAUSE AT LEAST
SOME MODERATE FLOODING ALONG THE COAST, ADJACENT BACK BAYS, RARITAN
BAY AND UP DELAWARE BAY THIS EVENING, SOLID MINOR TIDAL FLOODING
OVER THE TIDAL DELAWARE RIVER TONIGHT AND PERHAPS SOME MINOR TIDAL
FLOODING ALONG THE MARYLAND EASTERN SHORE ON MONDAY MORNING.
DEPARTURES GENERALLY ARE EXPECTED TO INCREASE OVER THE NEXT TWO HIGH
TIDE CYCLES. WITH THE STORM MAKING LANDFALL SOMETIME AROUND MIDNIGHT
ON MONDAY NIGHT, DEEPENING PRIOR TO LANDFALL AND MOVING SLOWLY
INLAND THEREAFTER, THESE INCREASES ARE EXPECTED TO BE SIGNIFICANT.
HENCE THE WARNINGS THAT ARE, IN SOME CASES, OMINOUS.
&&
.CLIMATE...
THE DAILY RAINFALL RECORDS FOR MONDAY, 10/29.
ACY 2.33 IN 1908
PHL 1.72 IN 1953
ILG 2.56 IN 1953
ABE 1.72 IN 1953
TTN 3.11 IN 1973
GED 1.50 IN 2003
RDG 2.35 IN 1953
MPO 1.52 IN 1972
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 9 AM EDT TUESDAY
FOR PAZ054-055-060>062-067>071.
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR PAZ054-055-060>062-
067>071.
COASTAL FLOOD WARNING UNTIL 4 AM EDT TUESDAY FOR PAZ069>071.
NJ...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 9 AM EDT TUESDAY
FOR NJZ001-007>010-012>027.
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NJZ001-007>010-
012>027.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
NJZ012>014-020>027.
COASTAL FLOOD WARNING UNTIL 4 AM EDT TUESDAY FOR NJZ015>019.
DE...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 9 AM EDT TUESDAY
FOR DEZ001>004.
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR DEZ001>004.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
DEZ002>004.
COASTAL FLOOD WARNING UNTIL 4 AM EDT TUESDAY FOR DEZ001.
MD...HIGH WIND WARNING FROM 8 AM THIS MORNING TO 9 AM EDT TUESDAY
FOR MDZ008-012-015-019-020.
FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MDZ008-012-015-019-
020.
COASTAL FLOOD WARNING FROM 3 PM THIS AFTERNOON TO 1 PM EDT
TUESDAY FOR MDZ008-012-015-019-020.
MARINE...HURRICANE FORCE WIND WARNING UNTIL 6 PM EDT TUESDAY FOR ANZ430-
431-450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG/99
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Oct 28, 4:22 PM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 PM EDT SUN OCT 28 2012 NJZ001-007>010-PAZ054-055-060>062-067-068-292030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY- 422 PM EDT SUN OCT 28 2012 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-NJZ012>014-020>027-292030- KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 422 PM EDT SUN OCT 28 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT MONDAY NIGHT... ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-NJZ015>019-PAZ069>071-292030- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- BUCKS-DELAWARE-PHILADELPHIA- 422 PM EDT SUN OCT 28 2012 ...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM THIS EVENING TO 4 AM EDT TUESDAY... ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ008-012-015-019-020-292030- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 422 PM EDT SUN OCT 28 2012 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH TUESDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT FROM 8 AM MONDAY TO 9 AM EDT TUESDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 3 PM MONDAY TO 1 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. HIGH WIND WARNING. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-292030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 PM EDT SUN OCT 28 2012 ...HURRICANE FORCE WIND WARNING IN EFFECT UNTIL 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE FORCE WIND WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HURRICANE FORCE WIND WARNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAB
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 6:10 AM EDT | Areal Flood Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 28 hr |
| Oct 29, 6:37 AM EDT | Areal Flood Warning | PHI | Cecil | 28 hr |
| Oct 29, 8:32 AM EDT | River Flood Warning | PHI | New Castle | 21 hr |
| Oct 29, 11:15 AM EDT | River Flood Warning | PHI | New Castle | 26 hr |
| Oct 29, 11:42 AM EDT | River Flood Warning | PHI | New Castle | 18 hr |
| Oct 29, 11:48 AM EDT | River Flood Warning | PHI | New Castle | 18 hr |
| Oct 29, 2:46 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 119 min |
| Oct 29, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 111 min |
| Oct 29, 4:28 PM EDT | Special Weather Statement | PHI | Kent, New Castle | 2 hr |
| Oct 29, 6:33 AM EDT | Areal Flood Warning | PHI | Atlantic, Cape May, Cumberland, Salem | 28 hr |
| Oct 29, 7:35 AM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Ocean | 24 hr |
| Oct 29, 2:18 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Ocean | 117 min |
| Oct 29, 3:15 PM EDT | Special Weather Statement | PHI | Monmouth | 2 hr |
Nearby
Areal Flood Advisories in Maryland, 2012Areal Flood Advisories in Delaware, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.